# SDR DALA2021082505001

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 60,500 hours, 28,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727h-727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1923337) DURING INSPECTION FOUND SEAT ROW 27B ADJUSTMENT CRACK ON SEAT TRACK WAS FOUND. EAT TRACK ON STA. 727H TO 727J AND LBL. 22 WAS REPAIRED PER B737-800 SRM 53-00-52-2R REPAIR 5.
